# SDR CALA2025040203448

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347116620200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STRG 24RH ANGLE SPLICE CORRODED @ FRM 70. GENERATED BY V937268 ON HAECO LCQ NR 9292694/34694 SFR COMPLETED FOR LP 4361893 REMOVED SPLICE ON AFT AREA STGR 24RH FR 70 IAW A320 SRM 51-42-11 /001 REV 152 REPLACED SPLICE ON AFT AREA STGR 24RH FRM 70 IAW A3 20 SRM 51-42-11/001 REV. 152 ACMP BY V947495  INSP BY V901665
